MathSciNet Relay Station
MathSciNet bibliographic data
MR928351 (89f:60063) 60H15 (60H10 65M60 93E03)
Germani, A.; Piccioni, M. Semidiscretization of stochastic partial differential equations on ${\bf R}\sp d$ by a finite-element technique. Stochastics 23 (1988), no. 2, 131–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement